MathSciNet Relay Station
MathSciNet bibliographic data
MR1408871 35J65 (35B05)
Wang, Zhi-Qiang Construction of multi-peaked solutions for a nonlinear Neumann problem with critical exponent in symmetric domains. Nonlinear Anal. 27 (1996), no. 11, 1281–1306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement